# SDR SWIA2020090452262

- Difficulty date: August 5, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS 3 CHAFE MARKS 3"? ABOVE FLOOR AT APPROXIMATELY LBL 23, RBL 31, AND RBL 41.  C-CHECK RO 9/1/2020.  REMOVED DAMAGE AT PRESSURE BULKHEAD F/S 621 APPROX 3" ABOVE FLOOR AT LBL 23, AT RBL 31, AND RBL 41 IAW CRJ 200 SRM.  BLENDED AREAS AT RBL41 AND LBL 23 FOUND TO BE OUT OF LIMITS, AND RBL31 WAS FOUND TO BE WITHIN LIMITS, REF REO.  REPAIRED FS 621 BULKHEAD, REF REO.
